Translator Disclaimer
2014 Poisson structures and star products on quasimodular forms
François Dumas, Emmanuel Royer
Algebra Number Theory 8(5): 1127-1149 (2014). DOI: 10.2140/ant.2014.8.1127

Abstract

We construct and classify all Poisson structures on quasimodular forms that extend the one coming from the first Rankin–Cohen bracket on the modular forms. We use them to build formal deformations on the algebra of quasimodular forms.

Citation

Download Citation

François Dumas. Emmanuel Royer. "Poisson structures and star products on quasimodular forms." Algebra Number Theory 8 (5) 1127 - 1149, 2014. https://doi.org/10.2140/ant.2014.8.1127

Information

Received: 26 July 2013; Revised: 20 January 2014; Accepted: 24 March 2014; Published: 2014
First available in Project Euclid: 20 December 2017

zbMATH: 1362.17041
MathSciNet: MR3263138
Digital Object Identifier: 10.2140/ant.2014.8.1127

Subjects:
Primary: 17B63
Secondary: 11F11, 11F25, 16W25

Rights: Copyright © 2014 Mathematical Sciences Publishers

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.8 • No. 5 • 2014
MSP
Back to Top